MAUDE Adverse Event Report: HAMILTON MEDICAL AG INTELLICUFF; INTELLICUFF PRESSURE CONTROLLER

HAMILTON MEDICAL AG INTELLICUFF; INTELLICUFF PRESSURE CONTROLLER
Model Number 951001
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
This event was reported to hamilton medical ag as the cuff pressure tube connector, which is located at the bottom of the intellicuff handheld housing, has been broken off.This causes a leak in the circuit, preventing the pressure from rising.There is no patient involvement reported.A low cuff pressure could lead to inadequate ventilation what makes this event reportable.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Initial report.
 
Additional Manufacturer Narrative
Investigation outcome: hospital staff identified a broken connection port on the cuff pressure tube when attempting to use the intellicuff device and requested repair.No patient involvement or clinical impact was reported.As correction, the intellicuff unit was replaced, which resolved the issue and restored normal functionality.No further issues have been reported, and the complaint is considered closed based on available information.

Brand Name
INTELLICUFF
Common Device Name
INTELLICUFF PRESSURE CONTROLLER
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
albert beckers
via crusch 8
bonaduz 
MDR Report Key21619939
Report Number3001421318-2025-00427
Device Sequence Number18270371
Product Code BSK
UDI-Device Identifier07630002800839
UDI-Public(01)07630002800839(11)210913(240)951001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number951001
Device Catalogue Number951001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown